# SDR YENA20120423482

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 21,560 hours, 7,553 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6447 JFK-LCQ, ON HEAVY MAINTENANCE CHECK FOUND LT OVERWING SLIDE CABLE FAILED TO TRAVEL REQUIRED DISTANCE DURING FUNCTIONAL TEST.  LT OVERWING SLIDE RELEASED CABLE REPLACED AS PER TASK CARD A320-53-1227-01.
